Causes Of Heart Palpitations And Headaches?
Hello, I want to ask.. I just had a cesarean delivery for 3 months.. because my urine protein is +3 and my blood pressure is high.. after delivery I took nifedipine but my heart was beating harder and shaking but only for a few minutes it went away.. and I stopped.. in the end I didn’t take any more medicine.. well sometimes my heart beats again until I feel it in my throat.. my head is also having a headache and my eyes are a bit nearsighted.. what’s the cause?
Hypertension in pregnancy accompanied by an increase in urine protein is known as preeclampsia. This is actually a common occurrence because it is experienced by about 10% of pregnant women. However, if this condition is not handled properly it will result in eclampsia which is characterized by seizures in pregnant women. Increased blood pressure in patients with preeclampsia itself occurs at 20 weeks of gestation until not long after the baby is born.
Nifedipine is a blood pressure-lowering drug. The dose given is usually started from 5 mg 3 times a day and continues to be increased if according to indications. Some of the side effects of nifedipine include headache, palpitations, swollen legs, dizziness, nausea, stomach upset, coughing and shortness of breath. Nifedipine should not be taken in breastfeeding mothers because the drug content can be absorbed by breast milk.
The condition you are experiencing can be caused by side effects of the drug or because your current blood pressure condition has returned to normal, but you are still taking the drug. It would be better if you consult a doctor again for an immediate examination, especially the condition of your current blood pressure.
I hope it's useful, ma'am